I;'ve being using the shot for a year now, my back pain is just killing me, does anybody has the same thing, could it be the shot that is doing it or something else? i dont have insurance so i just start thinking it was the shot giving me this pain, but i also heard it was effects of the epidural, can somebody please help me, no mention how much weight i gain, i was 130 pounds right now i am 185 pounds, i am enormous.
Hi ive been on the depo shot for four years now. The thing a lot of people dont know about the shot is that where the shot is placed (usually the hip) it makes those bones around the weak. Many people inculding myself get hairline fractures in your spine at random times. I have horrible back problems and just had a back fusion so what i did was i chose to tell the doctor to put the shot in my arm. They use a longer needle like the tetnus shots since it needs to reach the deep muscles and your arm is sore for about a day but then you are risking your humerous (the arm bone) getting fragile which dosnt get hairline stress fractures like your spine. I would recommend bringing this up to your doctor. Some nurses will give you a hard time because they were trained to do the shot in the hip. My mother does my shots. I have many medical people in my family and im telling you it is 100% okay to do this!!!
With the weight gain in the last four years i have gone from 115 to 150 and im now at 140. What you need to do is when you crave something just eat whatever that craving is. If you dont tou will sit there and eat everything in your fridge and not get rid of your cravings. Whats worse eating a piece of chocolate cake or eating everything else in your fridge and still craving that cake. Also i do try to watch what i eat and i excercise. I know back pain and i do yoga to help with weight and to help back pain. No matter what you will crave foods. The trick is to eat whatever that craving is in a moderate portion and when you arent craving something eat reasonable servings and eat healthy...ish.